International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 117

Research Paper | Mathematics | Philippines | Volume 8 Issue 7, July 2019


(? ) ?_((m,n))-Open and Closed Sets in Bigeneralized Topological Spaces

Decie Marie M. Castellano | Josephine B. Nalzaro


Abstract: In this paper, the authors introduced the concept of () _ ( (m, n)) -open (respectively () _ ( (m, n)) -closed) sets in bigeneralized topological spaces (briefly BGTS). Properties and characterization of these sets are also determined.


Keywords: _ m, n -open sets, _ m, n -closed sets, bigeneralized topological spaces


Edition: Volume 8 Issue 7, July 2019,


Pages: 1218 - 1220


How to Cite this Article?

Decie Marie M. Castellano, Josephine B. Nalzaro, "(? ) ?_((m,n))-Open and Closed Sets in Bigeneralized Topological Spaces", International Journal of Science and Research (IJSR), Volume 8 Issue 7, July 2019, pp. 1218-1220, https://www.ijsr.net/get_abstract.php?paper_id=ART20199811

How to Share this Article?






Similar Articles with Keyword ' m'

Downloads: 150 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul | G. Thulasi [2]

Share this Article

Downloads: 164

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa | H. A. Odiniya [3]

Share this Article


Top